Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On the norm form of a finite Galois extension over $Q$


Author: Jih-Min Shyr
Journal: Bull. Amer. Math. Soc. 81 (1975), 619-621
MSC (1970): Primary 10C10, 20G30
MathSciNet review: 0360522
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Takashi Ono, On the Tamagawa number of algebraic tori, Ann. of Math. (2) 78 (1963), 47–73. MR 0156851 (28 #94)
  • 2. J. Shyr, Class number formulas of algebraic tori with applications to relative class numbers of certain relative quadratic extensions of algebraic number fields, Ph.D. thesis, Johns Hopkins University, Baltimore, Md., 1974.
  • 3. A. Weil, Adeles and algebraic groups, Lecture notes, Princeton University, Princeton, N. J., 1961.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 10C10, 20G30

Retrieve articles in all journals with MSC (1970): 10C10, 20G30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13762-1
PII: S 0002-9904(1975)13762-1